# SDR COEA2010092846803

- Difficulty date: September 28, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 33,106 hours, 36,974 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53671300292
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK / LEVEL 2 CORROSION / MAJOR REPAIR:  STRINGER 15R FOUND TO HAVE EXFOLIATION LEVEL 2 CORROSION ON LEG OF STR COMMON TO AC SKIN BETWEEN FR 35 TO 37 (LENGTH 3', WIDTH .600", DEPTH .023").  REPAIR PER ATR72 SRM 53-00-00 FIG 428 REFERENCE SRM 53-61-24 FIG 101 ITEM 25.
